... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side effect??
21 Mar 2012
Hi,I'm sorry tht your having the problems your having,but it seems to me only because I take the lisinopril,you may have gained wait because of your body swelling up with fluid(fluid weight),did your lisinopril have the diuretic in it? Mine does&lord knows I'd swell so much if I didn't have tht Med n the bloodpressure Med,but if ur doing good not taking the lisinopril,but having trouble w/weight gain,if its true water weight gain,then your Dr can prescribe you a diuretic alone. I hope IV helped&I pray you find your peace. GOD BLESS
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Such as weight gain, thinning hair, etc. My doctor wants to try me on this med because I have this rash and itchy skin around my eyes and patches on ...
2 answers • 6 Jan 2010
I am 55 years old and very active,walking going to gym a couple of times a week. Recently I started on lisinopril for high blood pressure, 10 mgs. I ...
2 answers • 29 Jan 2011
I can't lose weight and I am moody some and low libido. I take Toprol XL and Lisinopril. Amberen sounds like it make help me lose weight,etc but ...
1 answer • 21 May 2013
Was taking 50mg metroprolol tartate (1) nightly, cut it in 1/2 now. Side effects are Always tired, swelling of feet/legs (maybe other ...
1 answer • 30 Aug 2013
I started taking it today for the first time for my high blood pressure. I have never had high blood pressure until just recently due to a lot of ...
1 answer • 27 Mar 2014